That is an extremely high dose of Fentanyl. Were you using the patch? I was on a 75mic patch last year, every 48 hrs, and the pain doc informed me that Fentanyl would not show up on the typical drug screen. I was lucky enough to have never been randomly selected and I am subject to random drug tests. According to him Fentanyl can be found but the test is quite expensive so most screening stations just dont do it.
If the drug screen you are going to take is job related I would not chance it. The problem you are going to have is Fentanyl is 50 times stronger than Morphine...it is just about as close to heroin as you can get....and detoxing from this wont be easy. It took 14 days for me to begin to feel any type of normalcy after going cold turkey and I would not recommend that to anyone on Fentanyl. IT was the worst experience of my life.
Unless you are able to take 2 weeks off to detox I would hope you will seek an alternate solution. This is one mean drug that does not play around. You have some choices to detox off this drug and let me say from experience...DO NOT TAKE METHADONE!
I have never taken Suboxone but from what I have read in this forum it has helped many with limited to no withdrawal symptoms. The trick is to get off of it when the doc tells you to. Good luck and keep us posted.
depending on your health, going from 100 to 0 can throw you into a hard attack.Comming off and the hell that will bring is one thing.When I was at mayo clinic in rochester, the md.s told me to taper off 30mg. at a time every 2 weeks with the avinza120.They were strict orders!
My Dr. is weird and neglecting me and I am having to play Dr. now since I cant go anywhere.
I took my Fentanyl patch off days ago. I can't see with it on and I am in college. I told him this. But he didnt want me to take it off. He said wear a bandaid under half of it.
I said again, no, I am on an acedemic scholarship and I have no time for trial and error so can we do something else so I can walk to school and sit down longer than 5 minutes so I can concentrate. ( because I had just failed an exam due to blurred vision for a week straight.) Here is why I am writing.... I have been up for 4 days straight. I want to jerk my arms back and forth and I am stretching my hamstrings, my muscles feel really weird. I want to sleep. My Dr only ignores me so am I left for dead ? I need a caring Dr. like right now. I cant drive, I am just sitting at home really hoping this has nothing to do with the patch. I will never wear one again. I wore it for 2 weeks.
so I dont understand why you are asking " how long untill it gets out your system for drug test" ...if you are prescribed it you have nothing to worry about and if you are not prescribed it than you need to figure out why you are here postin this?
I am going to assume that you took a 100 mcg patch for recreational purposes because if you were prescribed it then you would have no worries. fentanyl has a short life, but it is stored in your fat cells for some time. you are really lucky you did not die. I am prescribed the patches and I refuse to go above 50 mcg's because I am scared of the day I say 'no more'. Everything that I read online say's it stays in your system for about a week. Will emphasize again that this is not a drug to use for recreational purposes. very dangerous
I have been on almost every form of fentanyl for more years than I care to mention! Everything from subdural patches, lozenges & sublingual (under the tongue) spray- not all at once, I should add. This drug will eventual control your life if used for purposes other than chronic severe pain control. Unbeliveable careless dr's prescribed it for chronic migraines that I have! It is commonly prescribed for people with cancer who, may or may not, have developed opoid tolerance due to prolong use in hope of finding a drug that will bring their pain level to a tolerable level. Therefore, if one uses it for any other reason than for chronic pain-control, you will be surrendering your life over to living for this drug only! Your life after prolonged use of fentanyl will become unrecognizable!! It will literally alter your life and not in a good way! Tolerance develops quickly in some people leading them to many months of devastating withdrawl if they decide they have had enough! Not to mention the abominable side effects: hair loss, blurred vision, drug cravings, tooth decay, et al- be sure to read all the side effects that this drug may cause because many of the side effects listed really, really do happen. I know because I have fallen victim to many of them. Please heed the cautions and side-effects and the long-term effects this drug will have on your health, your personality and your life. Avoid it at all costs if you are able! I would advocate stricter prescribing protocols for this drug, terminal cancer notwithstanding.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.